MathSciNet Relay Station
MathSciNet bibliographic data
MR1033439 (91i:58153) 58G25 (53C20)
Donnelly, Harold Negative curvature and embedded eigenvalues. Math. Z. 203 (1990), no. 2, 301–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement